# SDR CALA2025062605882

- Difficulty date: June 24, 2025
- Submitted: June 26, 2025
- Operation: Air carrier
- Aircraft: N686UA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33468
- Aircraft time: 74,779 hours, 13,098 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR 2R PRESSURE GAUGE IS INDICATING IN THE RED ZONE. DOOR 2R SLIDE PRESSURE GAUGE WITHIN THE GREEN BAND. NON-FURTHER MAINTENANCE ACTION REQUIRED
